# SDR O9IA201212110001

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200T
- Aircraft serial: BB1235
- Aircraft time: 6,986 hours, 6,527 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THERE WAS A FIRE WARNING LIGHT ON THE LT ENGINE. CREW ELECTED TO RETURN TO DEPARTURE.  ALL GAUGES WERE IN THE GREEN AND THERE WAS NO VISIBLE INDICATIONS OF SMOKE OR FIRE COMING FROM THE ENGINE.  CREW ELECTED NOT TO SHUT THE ENGINE DOWN. SEVERAL MINUTES LATER THE LIGHT WENT OUT AND ACFT LANDED.  THE LT ENGINE WAS INSPECTED AND ALL COMPONENTS OF FIRE DETECTION SYS WERE TESTED.  ENGINE RUNS WERE PERFORMED.  ALL OPS AND SYS TESTS WERE NORMAL.  NO FAULTS WERE FOUND.  ALL POST MX ENGINE RUNS WERE NORMAL.
